# SDR AALA202001279015

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 19,689 hours, 7,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  R1 PRESSURE LIGHT ILLUMINATED.   MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00.
